Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Alternative to Propecia for man in mid-20's

12

Alternative to Propecia for man in mid-20's

After reading all the threads here about Propecia negatively affecting younger males, I’ve kind of ruled out using it. But I’m only 24 and I noticed the hair on the top of my head is thinning! Is there any alternative to Propecia, as in something that at least allows me to keep the hair I have?

You can use minoxidil, but it has to be rinsed in once or twice a day.


You all are still missing the point... The story was great and all but should have ass (and) some anal in it.- RWG

Thanks for the lighting quick reply 789. Do/have you use(d) minoxidil? Do you know the best place to purchase it?

Originally Posted by Noya
Thanks for the lighting quick reply 789. Do/have you use(d) minoxidil? Do you know the best place to purchase it?

You can now buy minoxidil at just about any pharmacy chain, hell I have even seen it at Walmart. And it’s relatively cheap.

In my opinion, a downside of minoxidil is that when you stop using it, the benefits immediately cease.


You all are still missing the point... The story was great and all but should have ass (and) some anal in it.- RWG

I’m your age and I have been using Propecia for about half a year now. No negative side effects here, my friend.
About 1 in 100 to 1000 suffer side effects (at least according to the studies I’ve read) and these go away if you stop taking Propecia.
So why not go ahead and try for a couple of months and if you notice any negative effects just quit the treatment.

Also, keep in mind, that the mind can play serious tricks on your sexual performance. If you go around, constantly worrying that Propecia is going to affect your sex drive negatively chances are your sex drive will drop as a result of the placebo effect. After all it’s more likely - according to studies and the disclaimer that comes with the drug - that you will experience positive effects rather than negative effects.


March 2003 5.7" EBPL 5.0" EG

Currently 7.7" EBPL 5.1" EG

Goal 8.0" EBPL 6.0" EG

Originally Posted by Noya

After reading all the threads here about Propecia negatively affecting younger males, I’ve kind of ruled out using it.

Which negative effects are you talking about?

Originally Posted by Noya
After reading all the threads here about Propecia negatively affecting younger males, I’ve kind of ruled out using it. But I’m only 24 and I noticed the hair on the top of my head is thinning! Is there any alternative to Propecia, as in something that at least allows me to keep the hair I have?

I took Propecia for 9 years and it could be responsible for the trouble I’m in today. I wish I could go back in time and slap the hell out of myself for asking my doctor about it in the first place. My advice for anyone considering taking it is DON’T!!!

@Formula

It would be nice if you say >why< one should not take it, instead of just saying that..
What negative effects did you experience?

Noya

Order some Nizoral 2% online. Wash with it 3 times a week and leave it on your scalp for 5 minutes.

Use minoxidil 5% twice a day.

You may also wish to add 5% Spiro cream if you wish.

These can all be purchased at Dr. Lee’s site at www.xandrox.com
He makes you fill out an online consultation form that has a one time fee of $20 because he sells prescription products (fyi, you can get his regrowth shampoo which is the same as Nizoral 2%)

The guy’s stuff is legit. I’ve een using it for years.

Give this routine 6 months to a year.

Good luck.


"Look what your brother did to the door!"

I’ve been using Propecia(Fincar) for about two weeks now and have had zero side effects. No difference whatsoever so far. You may say that’s not a very long time but I think most people that suffer side effects get the worst of it in the first week.

My advice would be to try it before you give up on it, but take minox and use nizoral as well. All do different things to help the hair grow.


Starting size: 7"x5.25" bp

Current size: 7.25"x5.875" bp

Goal size: 8.75"x6" bp

Originally Posted by joe2
@Formula

It would be nice if you say >why< one should not take it, instead of just saying that..
What negative effects did you experience?

Well let’s see. Severe brain fog, attack on my immune system resulting in a severe illness that destroyed my sex life and permantely killed my libido. Total loss of strength and energy. That’s plenty enough for me.

Originally Posted by westla90069
Which negative effects are you talking about?

I’m not sure now as I’ve read through so many different sites/forums/threads.

I did a lot of googling and apparently there are a lot of possible side effects with Propecia. But then again, the web brings together many “niche” groups of people- just look at Thunders. And looking at nearly any other medication available and it’s list of possible side effects makes you not want to take any of them (bloody nose, nausea, diarrhea, high BP, rash/hives, sexual side effects, etc, etc). You’ll never know unless you try them.

I have a couple of questions I was hoping someone here at Thunders might be able to answer.

Has any younger male (around my age) here used it for 2+ years without side effects?

Has any younger male used it long term (5+ years) and had success conceiving healthy children?

Also, what trusted website do those who use Finasteride/Propecia/etc. Order from?

I’ve had some weird things happening to me after a few years on Propecia. A little bit like F1, but not as dramatic.
Loss of energy, strength, sex drive (big loss) erection strength and frequency.

I can’t directly relate all those things as being side effects of Propecia since it only happened to me in the 3rd year of taking the medication but still, I don’t feel good about this stuff and I’m never going to take it again.

By the way, I started taking Propecia when I was 20, started feeling crappy at the end of my 22nd year, stopped it at 23. I’m now 25 and feeling much balder…uh I mean better.

None of that would have been due to PE exercises, of course.

Or any other habits or activities you engage in.

It’s all due to the drug.

Same for Formula 1. Every problem you have can be directly traced to finasteride. Right?

I have been taking Propecia for about 1 year now, I am in my mid 20s and my libido did go down.
But westla is making a good point here - since I have done some vigorous PE during that time, had lots of stress in my university and private life I can’t say for sure that it was the P.
I reduced the amount, like taking it only every second day and my sex drive did improve so i think P is responsible for at least a part of the problem.
I haven’t had any other side effects but this one was bad enough for me!

As far as I know, there is a new product coming out, it is already sold in the Internet but not legalized for use against hair loss.
The problem is that though it should be more effective it is also more expensive and the list of possible side effects is even more frightening than P.

Top
12
Similar Threads 
ThreadStarterForumRepliesLast Post
Propecia sexual side effects - expected and unexpectedthelovelyboneMale Supplements3011-16-2011 06:18 PM

All times are GMT. The time now is 11:50 PM.